# SDR USAASB00332

- Difficulty date: November 26, 2000
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N431US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24553
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Lack Of Lube
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J, E
- Precautionary procedure: A

## Discrepancy

IAD - FLT 1827 - CLIMBING OUT OF PHL THROUGH FL240, EN ROUTE TO CLT, THE NR 4 LEADING EDGE SLAT INTRANSIT LIGHT ILLUMINATED ON FORWARD AND OVERHEAD PANELS ALONG WITH A VIBRATION.  CREW DESCENDED AND FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURES.  AT FL200, CREW NOTICED SYSTEM A-HYDRAULIC PRESSURE FALLING TO ABOUT 800 PSI.  CREW DECLARED AND EMERGENCY AND DIVERTED TO IAD.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND WAS TOWED TO THE GATE.  MX FOUND AIR IN THE HYD SYSTEM.  BLED AIR FROM HYD SYSTEM AND RAN ALL FLIGHT CONTROLS TO VERIFY NO LEAKS.  RESERVICED HYDRAULIC SYSTEM.  NO LEAKS FOUND AND HYDRAULIC INDICATION CHECKS NORMAL.  FOUND LEADING EDGE SLAT DRY OF LUBRICATION.  LUBED SLAT AND TRACKS.  CYCLED FLAPS AND
